Transgraft hemorrhage: A serious complication of low-dose thrombolytic therapy

Bruce Alan Perler, Malonnie Kinnison, William J. Halden

Research output: Contribution to journalArticle

Abstract

A 71-year-old woman came to the hospital with a 24-hour-old occlusion of the left limb of an aortoiliac knitted Dacron graft and was treated with an intra-arterial infusion of urokinase, 40,000 U/hr. Although the graft limb was successfully recanalized in 16 hours, the patient suffered a massive retroperitoneal hemorrhage through the wall of the graft. Clinicians must be aware of this potentially serious complication of thrombolytic therapy in patients with thrombosed, knitted Dacron grafts.

Original languageEnglish (US)
Pages (from-to)936-938
Number of pages3
JournalJournal of Vascular Surgery
Volume3
Issue number6
DOIs
Publication statusPublished - 1986

    Fingerprint

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine
  • Surgery

Cite this